Ask The Doctor > Questions & Answers > I Took plan b 4 weeks ago, I had bleeding

I Took plan b 4 weeks ago, I had bleeding

Patient: I Took plan b 4 weeks ago, I had bleeding that lasted about 2 days about 3 days after taking it…. I currently have breast tenderness as well as cramps and lower back pain that has lasted for about 4 days now… I took a pregnancy test that came out negative and a blood test that was also negative… Should I be worried that I am pregnant ?

 

 

Doctor: Hello, Thanks for the query.If you have had taken plan b 4 weeks back and had a withdrawal bleed, then pregnancy is ruled out then due last month. Now if pregnancy test is negative, the delay in menses can be easily attributed to the side effects of plan b whites common and the symptoms that you are experiencing are common premenstrual symptoms which indicate that menses shall start in net few days. So, wait patiently for your menses to resume.Hope this helps.Regards

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment